# SDR CALA2024112502946

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 52,987 hours, 18,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5502
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(59-5300-1-2702)CORROSION ON MAIN DECK FLOORBEAM UPPER CHORD STA 294.5, RBL 18. REMOVED UPPER FLANGE DAMAGED OF THE FLOOR BEAM STRUCTURE AND INS BY MECH V940623 INSP AQC069. TALLED NEW UPPER CHORD ON MAIN CABIN DECK FLOOR BEAM AT STA 294. 5 RBL 25 TO LBL 21 I.A.W B737-900ER SRM 53-10-51-2R-16.
